# SDR DL73E010723

- Difficulty date: May 4, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- Aircraft time: 44,036 hours, 38,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TYPICAL CRACK WAS FOUND IN THE LOWER FORWARD CORNER OF THE AFT ENTRY DOOR CUTOUT.  THE CRACK WAS IN THE BONDED SKIN ASSY AND THE UNDERLYING BEAR STRAP.  THE CRACK WAS REMOVED  WITH A 2.5 X 1 INCH CUTOUT.  THE AREA WAS REPAIRED WITH THREE EXTERNAL ALUMINUM DOUBLERS INSTALLED PER ER/A 380730-14, REV A.
